A trace interpolation and characterizations of tracial positive linear functionals.
Saved in:
| Title: | A trace interpolation and characterizations of tracial positive linear functionals. |
|---|---|
| Authors: | Bikchentaev, Airat M.1 (AUTHOR), Moslehian, Mohammad Sal2 (AUTHOR) moslehian@um.ac.ir |
| Source: | Linear & Multilinear Algebra. Sep2026, Vol. 74 Issue 13, p1863-1874. 12p. |
| Database: | Mathematics Source |
|
Full text is not displayed to guests.
Login for full access.
|
|
| ISSN: | 03081087 |
|---|---|
| DOI: | 10.1080/03081087.2026.2714731 |